MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.7291-26

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2026

Secondary Adrenal Insufficiency Exacerbated by Switching Inhaled Corticosteroids: A Case of Steroid Withdrawal Syndrome.

Shirai Ryo, Yamagata Eiji, Ando Masaru, Matsumoto Hiroyuki, Shuto Hisayuki, Koyama Katsumasa, Ohta Haruyo, Tomoda Koichi

СтатьяПеревод в очереди

Аннотация

A 73-year-old man with severe asthma developed secondary adrenal insufficiency after long-term high-dose inhaled fluticasone therapy. Switching to inhaled ciclesonide worsened the symptoms (fatigue, muscle pain, diarrhea, and eosinophilia), and oral hydrocortisone had little effect. Reintroducing fluticasone rapidly improved the symptoms and normalized eosinophilia, suggesting that fluticasone may exert a uniquely strong individualized effect on the hypothalamic-pituitary-adrenal axis. Tapering requires prolonged management, but treatment with Saireito, a Kampo medicine, may have facilitated adrenal recovery. This case highlights that inhaled corticosteroids can significantly affect the systemic corticosteroid physiology, suggesting the need for careful monitoring when changing the preparations.

Для цитирования: Shirai Ryo, Yamagata Eiji, Ando Masaru, Matsumoto Hiroyuki, Shuto Hisayuki, Koyama Katsumasa, Ohta Haruyo, Tomoda Koichi. Secondary Adrenal Insufficiency Exacerbated by Switching Inhaled Corticosteroids: A Case of Steroid Withdrawal Syndrome.. Internal medicine (Tokyo, Japan). 2026. DOI: 10.2169/internalmedicine.7291-26.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.